# SDR UIEA2018051500898

- Difficulty date: May 14, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,136 hours, 18,599 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bulb
- Part number: MS2803A1
- Part serial: 122522
- Condition: Malfunctioned
- Location: Ac Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON EICAS/MSG PAGE MISSING TIME COMPR OUT INDICATION FOR RIGHT PACK. REMOVED AND REPLACED RIGHT PACK COMPRESSOR OUTLET TEMP BULB IAW AMM 21-52-01.
